# SDR COMA0160611

- Difficulty date: August 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 1,318 hours, 1,173 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Lever
- Part number: 7805013
- Part serial: 116A
- Condition: Faulty
- Location: Cockpit
- Part time: 4,879 hours, 4,858 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5286. dURING DESCENT INTO AVP RECEIVED A FLAP FAIL CAUTION MESSAGE AT 8 DEGREE FLAP POSITION, CREW DECIDED TO DECLARE AN EMERGECY, AIRCRAFT LANDED SAFELY.REPLACED THE FLAP CONTROL LEVER.
